# SDR TWAA0004709

- Difficulty date: March 20, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, KEEL BEAM CENTER WEB WAS CRACKED AT STA 618, UPPER END AT CENTER FUEL TANK LOWER SKIN.  REPAIRED CRACK WEB PER ARA 16584 PAGES 1 AND 2.
